# SDR AU980306

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- System (JASC): 7602 · Mixture Control
- Part: Support
- Part number: 115C6030
- Condition: Cracked
- Location: Mixture Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MIXTURE CONTROL CABLE CLAMP SUPPORT CRACKED.
